# SDR SWAA2023021088964

- Difficulty date: January 6, 2023
- Submitted: February 10, 2023
- Operation: Air carrier
- Aircraft: N214WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32486
- Aircraft time: 59,300 hours, 35,194 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Intercostal
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT INTERCOSTAL IS CRACKED BETWEEN 344-360 AT CENTER LINE<[01] REMOVED FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-02-0G-0; FOUND OUT OF LIMITS IN REF SRM 51-10-02-0G-0;[02] LATE ENTRY : INSTALLED EWIS PROTECTION AT FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF AMM 20-60-07-913-801;[03] VERIFIED STEPS:1 AND 2.;[04] LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-05-0G-0;[05] VERIFIED STEP 4.  OK TO TREAT AND PRIME;[06] TREATED AND APPLIED PRIMER AT NEW HOLES AT INTERCOSTAL IN REF SRM 51-20-01-0G-0;[07] VERIFIED STEP 6.  OK TO INSTALL NEW INTERCOSTAL.;[08] INSTALLED FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-02-0G-0;;[09] REMOVED EWIS PROTECTION AT FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF AMM 20-60-07-913-801;[10] REMOVED FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-02-0G-0; FOUND OUT OF LIMITS IN REF SRM 51-10-02-0G-0; LOCATED AND DRILLED NEW INTERCOSTAL AT FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-05-0G-0 AND INSTALLED FWD CABIN FLOOR SUPPORT INTERCOSTAL BETWEEN 344-360 AT CENTER LINE IN REF SRM 51-40-02-0G-0;;[11] VERIFIED STEPS:8;9 AND 10.
